# SDR A6WA201141098

- Difficulty date: November 3, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Loose
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST AFT HEATSHIELD HAS 1 PULLED THRU SCREW AND 1 LOOSE SCREW.  REPAIRED APU EXHAUST AFT HEATSHIELD IAW REO 601R-49-81-051.
